Graded quotient rings
A. L. Kanunnikov
Lomonosov Moscow State University
This survey is based on the PhD Thesis which was defended at the Dissertation council of the Faculty of Mechanics and Mathematics of Moscow State University on December 6, 2013. This paper is devoted to the study of quotient rings of rings graded by a group. Graded analogs of the Faith–Utumi theorem of orders of matrix rings, Goldie's theorems of orders of completely reducible rings are proved and the orthogonal graded completion, which is an analog of the quotient ring underlying the orthogonal completion theory of Beidar–Mikhalev, is constructed.
PDF file (585 kB)
Journal of Mathematical Sciences (New York), 2018, 233:1, 50–94
A. L. Kanunnikov, “Graded quotient rings”, Fundam. Prikl. Mat., 20:6 (2015), 77–145; J. Math. Sci., 233:1 (2018), 50–94
Citation in format AMSBIB
\paper Graded quotient rings
\jour Fundam. Prikl. Mat.
\jour J. Math. Sci.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|